# SDR ASAA2013072295656

- Difficulty date: July 22, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,670 hours, 5,811 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Control Panel
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL WENT BLANK AFTER POWER TRANSFER (GRN TO APU).  ACFT GROUNDED. CYCLED ACFT POWER, PERFORMED MODE CONTROL PANEL INSTALLATION TEST REF MM 22-11-34. NO FAULTS FOUND.
